Generalization of spline interpolation for geodynamic models

Závoti, J. (2004) Generalization of spline interpolation for geodynamic models. Acta Geodaetica et Geophysica Hungarica, 39 (4). pp. 419-425. ISSN 1217-8977

[img] Text
Restricted to Repository staff only

Download (155kB)


Závoti (2002) presented the mathematical description of the interpolation method especially for modeling the orbit of artificial satellites, which is suitable for approaching only certain 9 points. The task in this form stems from Grafarend and Schaffrin's (1993) study. During the time passed since the elaboration of the method, the generalization of the algorithm became necessary in the case when we have an arbitrary amount of measurement points, which must be approached according to a certain principle. The generalized method was successfully applied for modeling geodynamical processes, for describing the motion of the Earth's poles and for analyzing economical  time series.

Item Type: Article
Subjects: Q Science / természettudomány > QE Geology / földtudományok > QE01 Geophysics / geofizika
Depositing User: Endre Sarvay
Date Deposited: 22 Jul 2018 11:03
Last Modified: 08 Sep 2018 08:33

Actions (login required)

Edit Item Edit Item